# SDR USAA920081426

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N930UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 46,248 hours, 19,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002156A
- Part serial: A20879
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - IRAN - MAJOR REPAIR - NR 10 SLAT HAS DISBONDING AT INBOARD AFT CORNER OF THE UPPER SKIN.  REPAIRED NR 10 SLAT AT INBOARD AFT CORNER OF THE UPPER SKIN IAW US AIRWAYS EA NR100580.  (S)
